Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The fundamental lemma of complexity for arbitrary finite semigroups


Author: John Rhodes
Journal: Bull. Amer. Math. Soc. 74 (1968), 1104-1109
DOI: https://doi.org/10.1090/S0002-9904-1968-12064-6
MathSciNet review: 0232873
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Kenneth Krohn and John Rhodes, Algebraic theory of machines. I., Prime decomposition theorem for finite semigroups and machines, Trans. Amer. Math. Soc. 116(1965), 450-464. MR 188316
  • 2. Kenneth Krohn, John Rhodes and Bret Tilson, "Lectures on the algebraic theory of finite semigroups and finite state machines," Chapters 1, 5-9 (Chapter 6 with M. A. Arbib, in, Algebraic theory of machines, languages, and semigroups, edited by M. A. Arbib, Academic Press, New York, 1968.
  • 3. Kenneth Krohn and John Rhodes, Complexity of finite semigroups, Ann. of Math. 88 (1968), 128-160. MR 236294
  • 4. John Rhodes, A proof of the fundamental lemma of complexity for arbitrary finite semigroups, to be submitted to Math. Systems Theory.
  • 5. John Rhodes, A homomorphism theorem for finite semigroups, J. Math Systems Theory 1(1967), 289-304. MR 223473
  • 6. John Rhodes, Complexity and characters of finite semigroups. J. Combinatorial Theory (to appear). MR 236293
  • 7. John Rhodes and Bret Tilson, Lower bounds for complexity of finite semigroups, submitted to Math, Systems Theory.
  • 8. H. P. Zeiger, Cascade synthesis of finite-state machines, Information and Control 10 (1967), 419-433, plus erratum.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12064-6

American Mathematical Society